# SDR SDR21903

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: General aviation
- Aircraft: N90GL
- Make and model: Cessna 208B
- Aircraft serial: 208B0229
- Aircraft time: 11,493 hours, 12,000 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 26060152
- Part serial: 900293
- Condition: Shorted
- Location: Instrument Panel
- Part time: 11,493 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

PILOT OBSERVED SMOKE IN AND UPON SCANNING INSTRUMENTS, NOTICED LOWER THAN NORMAL OIL PRESSURE AND HIGHER THAN NORMAL OIL TEMP. ENGINE WAS SHUT DOWN. PILOT ALSO REPORTED FACE OF INSTRUMENT GLOWING AS CABIN FILLED WITH SMOKE. PILOT DONNED O2 MASK AS SMOKE THICKENED. MASTER POWER WAS NEVER SHUTDOWN AND 5 AMP BREAKER NEVER OPENED AUTOMATICALLY NOR WAS IT PULLED. AFTER LANDING AND SECURING THE MASTER SWITCH THE SMOKE CLEARED.  ALL DAMAGE APPEARED TO BE CONTAINED INTERNALLY AND SMOKE MOST LIKELY EXITED INSTRUMENT THRU THE VENT FITTING.
